Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the spectra of $ C\sb {11}$-contractions


Authors: H. Bercovici and L. Kérchy
Journal: Proc. Amer. Math. Soc. 95 (1985), 412-418
MSC: Primary 47A20; Secondary 47A10, 47A45
MathSciNet review: 806079
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a complete characterization of the closed subsets of the complex plane that can serve as spectra of completely nonunitary contractions of class $ {C_{11}}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A20, 47A10, 47A45

Retrieve articles in all journals with MSC: 47A20, 47A10, 47A45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0806079-9
PII: S 0002-9939(1985)0806079-9
Article copyright: © Copyright 1985 American Mathematical Society